# SDR SWAA2023011077893

- Difficulty date: December 2, 2022
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 51,537 hours, 27,573 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 CRACKS FOUND AT EXTERNAL LOWER LT VAPOR BARRIER WEB STA 663 OPEN HOLE LOCATION LBL 6 AND LBL 7; MARKED. 2 CRACKS FOUND AT EXTERNAL LOWER LT VAPOR BARRIER WEB STA 663 OPEN HOLE LOCATION LBL 6 AND LBL 7 MARKED.<[01] FORMED REPLACEMENT ANGLE & SPLICE ANGLE FOR REPAIR AT LT VAPOR BARRIER ATTACH ANGLE; AS PER SRM. 57-10-10-2R-5 REPAIR 5; TABE 201; FIG. 202 AND SRM. 51-30-01-0G-0; MATERIAL USED 2024T3 ;063' & ;071' CLAD.FABRICATED FILLER AND DOUBLE REPAIR AS PER SRM 57-10-10-2R-5 REPAIR 5 TABLE 201 FIG 202.;[11] VERIFIED STEP 10 FABRICATION OF REPAIR PARTS;[12] OK TO TREAT AND PRIME REPAIR PARTS;[13] TREATED AND PRIMED AS REQUIRED AS PER SRM 51-20-01-0G-0 & AMM 51-21-72-370-803 ] INSTALLED REPAIRS PARTS REF SRM 57-10-10-2R-5 REPAIR 5 FIG 202 ;DETAIL 'B'  SEALANT APPLICATION :MIX TIME 14:00 APPLICATION 14:15 SQUEEZE OUT 14:30 12/13/2022 REF SOPM 20-50-19;CAP SEALED FUEL TANK FASTENERS AS PER SRM 51-80-01;[18] PERFORMED ELECT. RESISTANCE CHECK OF THE ELECT. BONDING FASTENERS: PASSED; IN REF. SWPM 20-20-00. TOOL USED: B/C: 163055ACCOMPLISHED REPAIR AS PER SRM 57-10-10-2R-5 REPAIR 5; FIG. 202. DETAIL: 'B'.;[22] ADD INF. ON STEP #10: ACCOMPLISHED ROUGHNESS TEST ON CUT OUT AREA 63 MICROINCHES RA AND REPAIR PARTS 125 MICROINCHES RA REF SRM 51-20-13-0G-0. TOOL ID# 172329
